American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Judith Egan and Ian M. Wanless. Enumeration of MOLS of small order. Math. Comp. 85 (2016) 799-824.
Abstract, references, and article information
View Article: PDF

[2] Felix Lazebnik and Andrew Thomason. Orthomorphisms and the construction of projective planes. Math. Comp. 73 (2004) 1547-1557. MR 2047100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia